# SDR DALA1170023722

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 36,706 hours, 15,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST BATTERY PACKS M1671, M1672, M1673, M1674 AND M1675 FAILED FUNCTIONAL TEST.  REPLACED BATTERY PACKS AND TESTS OK.
